# SDR DALA2023122810684

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 CORROSION ON ELECTRICAL CONNECTOR 7540VC AT INTERCONNECTING STRUT AREA IB FLAP RH WING. CORRECTIVE ACTION: REPLACED ELECTRICAL CONNECTOR 7540VC AT INTERCONNECTING STRUT AREA IB FLAP RH WING AS PER AIRBUS ESPM 20-44-11 AND AS PER A320 FAM AWM 27-51-11. (0128695)
